# SDR DALA1017340195

- Difficulty date: July 10, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 60,481 hours, 8,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM 5AB-19AB ARE INOPERATIVE.  MAINTENANCE FOUND WIRING SHORTED AT SEAT 19AB AND REPAIRED WIRING AND REPLACED POWER SUPPLY FUSE.  SYSTEM OPERATION IS NORMAL (2010-D0872) (DL76L101946).
